Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strichartz estimates and Strauss conjecture on non-trapping asymptotically hyperbolic manifolds


Authors: Yannick Sire, Christopher D. Sogge, Chengbo Wang and Junyong Zhang
Journal: Trans. Amer. Math. Soc. 373 (2020), 7639-7668
MSC (2010): Primary 47J35, 35L71, 35L05, 35S30
DOI: https://doi.org/10.1090/tran/8210
Published electronically: September 14, 2020
MathSciNet review: 4169670
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 47J35, 35L71, 35L05, 35S30

Retrieve articles in all journals with MSC (2010): 47J35, 35L71, 35L05, 35S30


Additional Information

Yannick Sire
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
MR Author ID: 734674
Email: sire@math.jhu.edu

Christopher D. Sogge
Affiliation: Department of Mathematics, Johns Hopkins University, Baltimore, Maryland 21218
MR Author ID: 164510
Email: sogge@math.jhu.edu

Chengbo Wang
Affiliation: School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, People’s Republic of China
MR Author ID: 766167
ORCID: 0000-0002-4878-7629
Email: wangcbo@zju.edu.cn

Junyong Zhang
Affiliation: Department of Mathematics, Beijing Institute of Technology, Beijing 100081, People’s Republic of China; Cardiff University, Cardiff CF10 3AT, United Kingdom
Email: zhang_junyong@bit.edu.cn, ZhangJ107@cardiff.ac.uk

DOI: https://doi.org/10.1090/tran/8210
Keywords: Strichartz estimate, asymptotically hyperbolic manifold, spectral measure, Strauss conjecture, shifted wave
Received by editor(s): October 6, 2019
Published electronically: September 14, 2020
Additional Notes: The first author was partially supported by the Simons Foundation.
The second author was supported by the NSF and the Simons Foundation.
The third author was supported in part by NSFC 11971428 and the National Support Program for Young Top-Notch Talents.
The fourth author was supported by NSFC Grants (11771041, 11831004) and H2020-MSCA-IF-2017(790623).
Article copyright: © Copyright 2020 American Mathematical Society